National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Acta Mathematica(3,610)
ISSN: 0001-5962
1    
Uniqueness of non-linear ground states for fractional Laplacians in $${\mathbb{R}}$$ R 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:210  Issue:2  Page:261-318  

Frank Rupert L;   Lenzmann Enno;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

2    
Uniqueness of non-linear ground states for fractional Laplacians in 期刊论文

ACTA MATHEMATICA     ISSN:0001-5962  Volume:210  Issue:2  Page:261-318  

Frank RL;   Lenzmann E;  

被引频次:136

文摘信息 问图书馆员

3    
Global bifurcation of steady gravity water waves with critical layers 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:217  Issue:2  Page:195-262  

Constantin Adrian;   Strauss Walter;   Vărvărucă Eugen;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

4    
On Landau damping 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:207  Issue:1  Page:29-201  

Mouhot Clément;   Villani Cédric;  

来源数据库:[Web of Science, Scopus]         被引频次:141

文摘信息 获取全文 问图书馆员

5    
Random matrices: Universality of local eigenvalue statistics 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:206  Issue:1  Page:127-204  

Tao Terence;   Vu Van;  

来源数据库:[Web of Science, Scopus]         被引频次:144

文摘信息 获取全文 问图书馆员

6    
Thurston equivalence of topological polynomials 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:197  Issue:1  Page:1-51  

Bartholdi Laurent;   Nekrashevych Volodymyr;  

来源数据库:[Web of Science, Scopus]         被引频次:27

文摘信息 获取全文 问图书馆员

7    
The Brownian map is the scaling limit of uniform random plane quadrangulations 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:210  Issue:2  Page:319-401  

Miermont;   ;   Grégory,;  

来源数据库:[Web of Science, Scopus]         被引频次:77

文摘信息 获取全文 问图书馆员

8    
Cluster algebras and triangulated surfaces. Part I: Cluster complexes 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:201  Issue:1  Page:83-146  

Fomin Sergey;   Shapiro Michael;   Thurston Dylan;  

来源数据库:[Web of Science, Scopus]         被引频次:211

获取全文 问图书馆员

9    
Geometric measures in the dual Brunn–Minkowski theory and their associated Minkowski problems 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:216  Issue:2  Page:325-388  

Huang Yong;   Lutwak Erwin;   Yang Deane;   Zhang Gaoyong;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

10    
On the geometry of metric measure spaces. I 期刊论文

ACTA MATHEMATICA     ISSN:0001-5962  Volume:196  Issue:1  Page:65-131  

Sturm KT;  

被引频次:416

问图书馆员

11    
Global well-posedness, scattering and blow-up for the energy-critical focusing non-linear wave equation 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:201  Issue:2  Page:147-212  

Kenig Carlos E;   Merle Frank;  

来源数据库:[Web of Science, Scopus]         被引频次:188

文摘信息 获取全文 问图书馆员

12    
Random Matrices: Universality of Local Eigenvalue Statistics up to the Edge 期刊论文

Communications in Mathematical Physics     ISSN:0010-3616  Volume:298  Issue:2  Page:549-572  

Tao Terence;   Vu Van;  

被引频次:90

文摘信息 问图书馆员

13    
On the geometry of metric measure spaces. II 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:196  Issue:1  Page:133-177  

Sturm Karl-Theodor;  

来源数据库:[Web of Science, Scopus]         被引频次:149

文摘信息 获取全文 问图书馆员

14    
On the geometry of metric measure spaces 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:196  Issue:1  Page:65-131  

Sturm Karl-Theodor;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

15    
Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:213  Issue:1  Page:63-106  

Donaldson Simon;   Sun Song;  

来源数据库:[Web of Science, Scopus]         被引频次:46

文摘信息 获取全文 问图书馆员

16    
Monge–Ampère equations in big cohomology classes 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:205  Issue:2  Page:199-262  

Boucksom Sébastien;   Eyssidieux Philippe;   Guedj Vincent;   Zeriahi Ahmed;  

来源数据库:[Web of Science, Scopus]         被引频次:97

文摘信息 获取全文 问图书馆员

17    
Global theory of one-frequency Schrödinger operators 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:215  Issue:1  Page:1-54  

Avila Artur;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

18    
A hereditarily indecomposable L-infinity-space that solves the scalar-plus-compact problem 期刊论文

ACTA MATHEMATICA     ISSN:0001-5962  Volume:206  Issue:1  Page:1-54  

Argyros SA;   Haydon RG;  

被引频次:89

问图书馆员

19    
A hereditarily indecomposable L∞-space that solves the scalar-plus-compact problem 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:206  Issue:1  Page:1-54  

Argyros Spiros A;   Haydon Richard G;  

问图书馆员

20    
On the uniform rectifiability of AD-regular measures with bounded Riesz transform operator: the case of codimension 1 期刊论文

Acta Mathematica     ISSN:0001-5962  Volume:213  Issue:2  Page:237-321  

Nazarov Fedor;   Volberg Alexander;   Tolsa Xavier;  

来源数据库:[Web of Science, Scopus]         被引频次:35

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×